Journal article icon

Journal article

Multiple cutaneous malignancies arising in lymphoedematous limbs of transplant patients

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF PATHOLOGY
Volume:
184
Pages:
48A-48A
Publication date:
1998-01-01
ISSN:
0022-3417
Source identifiers:
11236
Pubs id:
pubs:11236
UUID:
uuid:6a33f852-05cc-4630-a0a4-051b7e969bbc
Local pid:
pubs:11236
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP